Open Access

Hereditary properties of hyperspaces


Abstract

In this paper, we investigate hereditary properties of hyperspaces. Our basic cardinals are the Suslin hereditary number, the hereditary $\pi$-weight, the Shanin hereditary number, the hereditary density, the hereditary cellularity. We prove that the hereditary cellularity, the hereditary $\pi$-weight, the Shanin hereditary number, the hereditary density, the hereditary cellularity for any Eberlein compact and any Danto space and their hyperspaces coincide.


Full Text





Article Information

TitleHereditary properties of hyperspaces
SourceMethods Funct. Anal. Topology, Vol. 16 (2010), no. 1, 1-5
MathSciNet MR2656126
CopyrightThe Author(s) 2010 (CC BY-SA)

Authors Information

R. B. Beshimov
National Mirzo Ulugbek University of Uzbekistan, Vuzgorodok, Tashkent, 100184, Uzbekistan 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

R. B. Beshimov, Hereditary properties of hyperspaces, Methods Funct. Anal. Topology 16 (2010), no. 1, 1-5.


BibTex

@article {MFAT478,
    AUTHOR = {Beshimov, R. B.},
     TITLE = {Hereditary properties of hyperspaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {16},
      YEAR = {2010},
    NUMBER = {1},
     PAGES = {1-5},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=478},
}


All Issues